Infinitely many solutions for a p(x)-Kirchhoff type equation with Steklov boundary value
- Zehra Yücedag,
Dicle University, Department of Mathematics, 21280 Diyarbakır, Turkey,
In the present article deal with the existence and multiplicity of solutions to a class of p(x)-Kirchhoff type problem with Steklov boundary-value. By variational approach and theory of the variable exponent Sobolev spaces, under appropriate asumptions on f , we obtain existence of infinitely solutions and at least one nontrivial weak solution.
Vol. 23 (2022), No. 2, pp. 987-999